# SDR SWAA2022030445684

- Difficulty date: March 7, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,984 hours, 9,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS HEAVILY DENTED AND CORRODED / PANLE REPLACED NON-ROUTINE CARD DUPLICATE WRITE UP. X906412
